American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 209 found      Go to page: < 2 3 4 5 6 7

[121] Hideo Takemoto. Approximate innerness of positive linear maps of finite von Neumann algebras . Proc. Amer. Math. Soc. 94 (1985) 463-466. MR 787895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Richard Mercer. Convergence of Fourier series in discrete crossed products of von Neumann algebras . Proc. Amer. Math. Soc. 94 (1985) 254-258. MR 784174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Makoto Tsukada. The strong limit of von Neumann subalgebras with conditional expectations . Proc. Amer. Math. Soc. 94 (1985) 259-264. MR 784175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Masanao Ozawa. Nonuniqueness of the cardinality attached to homogeneous $AW\sp \ast$-algebras . Proc. Amer. Math. Soc. 93 (1985) 681-684. MR 776202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Vaughan F. R. Jones. A polynomial invariant for knots via von Neumann algebras. Bull. Amer. Math. Soc. 12 (1985) 103-111. MR 766964.
Abstract, references, and article information   
View Article: PDF

[126] Mohamad A. Ansari. Reductive algebras containing a direct sum of the unilateral shift and a certain other operator are selfadjoint . Proc. Amer. Math. Soc. 93 (1985) 284-286. MR 770537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] S. Hurder and A. Katok. Secondary classes and transverse measure theory of a foliation. Bull. Amer. Math. Soc. 11 (1984) 347-350. MR 752795.
Abstract, references, and article information   
View Article: PDF

[128] M. Awami and A. B. Thaheem. A short proof of a decomposition theorem of a von Neumann algebra . Proc. Amer. Math. Soc. 92 (1984) 81-82. MR 749896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] S. K. Berberian. Relative $C\sp{\ast} $-sums . Proc. Amer. Math. Soc. 89 (1983) 117-118. MR 706522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Colin E. Sutherland. Maximal abelian subalgebras of von Neumann algebras and representations of equivalence relations . Trans. Amer. Math. Soc. 280 (1983) 321-337. MR 712263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Baruch Solel. The invariant subspace structure of nonselfadjoint crossed products . Trans. Amer. Math. Soc. 279 (1983) 825-840. MR 709586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Jon Kraus. The slice map problem for $\sigma $-weakly closed subspaces of von Neumann algebras . Trans. Amer. Math. Soc. 279 (1983) 357-376. MR 704620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] C. A. Berger and Marion Glazerman Ben-Jacob. Trace class self-commutators . Trans. Amer. Math. Soc. 277 (1983) 75-91. MR 690041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Judith Packer. On the normalizer of certain subalgebras of group-measure factors. Bull. Amer. Math. Soc. 7 (1982) 397-401. MR 663794.
Abstract, references, and article information   
View Article: PDF

[135] A. Connes and V. Jones. A ${\text{II}}_1 $ factor with two nonconjugate Cartan subalgebras. Bull. Amer. Math. Soc. 6 (1982) 211-212. MR 640947.
Abstract, references, and article information   
View Article: PDF

[136] Shlomo Rosenoer. Distance estimates for von Neumann algebras . Proc. Amer. Math. Soc. 86 (1982) 248-252. MR 667283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Victor Kaftal. Relative weak convergence in semifinite von Neumann algebras . Proc. Amer. Math. Soc. 84 (1982) 89-94. MR 633284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Shinzō Kawamura. Property ${\rm L}$ and asymptotic abelianness for von Neumann algebras of type ${\rm I}$ . Proc. Amer. Math. Soc. 84 (1982) 365-369. MR 640232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Ching Chou. Topological invariant means on the von Neumann algebra ${\rm VN}(G)$ . Trans. Amer. Math. Soc. 273 (1982) 207-229. MR 664039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] A. Van Daele. Two weights with orthogonal supports but equal on a dense $^*$-subalgebra. Bull. Amer. Math. Soc. 5 (1981) 179-181. MR 621886.
Abstract, references, and article information   
View Article: PDF

[141] K. R. Goodearl. Von Neumann regular rings: connections with functional analysis. Bull. Amer. Math. Soc. 4 (1981) 125-134. MR 598680.
Abstract, references, and article information   
View Article: PDF

[142] John von Neumann. Continuous geometries with a transition probability. Memoirs of the AMS 34 (1981) MR 634656.
Book volume table of contents   

[143] Edward Sarian. Property $L$ and asymptotic abelianness for $W^*$-algebras . Proc. Amer. Math. Soc. 80 (1980) 125-129. MR 574521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Robert J. Zimmer. An analogue of the Mostow-Margulis rigidity theorems for ergodic actions of semisimple Lie groups. Bull. Amer. Math. Soc. 2 (1980) 168-170. MR 551755.
Abstract, references, and article information   
View Article: PDF

[145] Richard H. Herman. Inner limit derivations . Proc. Amer. Math. Soc. 76 (1979) 113-116. MR 534399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] B. M. Baker. Free states of the gauge invariant canonical anticommutation relations. II . Trans. Amer. Math. Soc. 254 (1979) 135-155. MR 539911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] P. K. Tam. Isometries of $L\sb{p}$-spaces associated with semifinite von Neumann algebras . Trans. Amer. Math. Soc. 254 (1979) 339-354. MR 539922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Michael McAsey, Paul S. Muhly and Kichi-Suke Saito. Nonselfadjoint crossed products (invariant subspaces and maximality) . Trans. Amer. Math. Soc. 248 (1979) 381-409. MR 522266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Kichi-Suke Saito. A note on invariant subspaces for finite maximal subdiagonal algebras . Proc. Amer. Math. Soc. 77 (1979) 348-352. MR 545594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] David Handelman. Stable range in $AW\sp{\ast} $ algebras . Proc. Amer. Math. Soc. 76 (1979) 241-249. MR 537081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 209 found      Go to page: < 2 3 4 5 6 7